Skip to Content

Does Lamotrigine have the side effect of increasing Parkinson's Disease symptoms?

Responses (1)

coloresue 5 Jun 2015

It seems it can do that. Here are some side effects and you be the judge: less common are trembling, shaking, anxiety, chest pain, confusion, continuous uncontrolled back and forth or rolling eye movements, depression, increase in seizures,
irritability and more common are blurred vision, changes in vision, clumsiness or unsteadiness, double vision, poor coordination.

These can fade as the person becomes used to the drug, often improving in the first few days or it could take longer. Don't be afraid to call the prescribing Dr. before the weekend if you're concerned with the severity of the symptoms.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions